Journal of Symbolic Logic

On Modal Logic with Propositional Quantifiers

R. A. Bull

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 2 (1969), 257-263.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736775

Zentralblatt MATH identifier
0184.28101

JSTOR
links.jstor.org

Citation

Bull, R. A. On Modal Logic with Propositional Quantifiers. J. Symbolic Logic 34 (1969), no. 2, 257--263. https://projecteuclid.org/euclid.jsl/1183736775


Export citation